Advances in Differential Equations

Critical Fujita exponent for the diffusion equation in transparent media with source having power-like non-linearities

J.M. Mazón

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study blow-up phenomena of the solutions of a reaction-diffusion equation for which the diffusion term corresponds to the diffusion equation in transparent media. We show that for this equation the critical Fujita exponent is smaller than the classical one.

Article information

Source
Adv. Differential Equations Volume 18, Number 3/4 (2013), 243-264.

Dates
First available in Project Euclid: 5 February 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1360073017

Mathematical Reviews number (MathSciNet)
MR3060196

Zentralblatt MATH identifier
1262.35035

Subjects
Primary: 35K55: Nonlinear parabolic equations 35K65: Degenerate parabolic equations 35B44: Blow-up

Citation

Mazón, J.M. Critical Fujita exponent for the diffusion equation in transparent media with source having power-like non-linearities. Adv. Differential Equations 18 (2013), no. 3/4, 243--264. https://projecteuclid.org/euclid.ade/1360073017.


Export citation